# SDR USAA041079

- Difficulty date: December 20, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 3 INCH BY 1 INCH, STATION 713.5 TO 716 LBL 88.5.  INSTALLED NEW SECTION OF SEAT TRACK PER SRM 53-00-52.  (M)
